It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


:confused: I was diagnosed with MCTD. Been On OXycontin X 7 years. In remission. Off all drugs for MCTD. Was on 20 mg tid. Went down in 10 mg every month for 1 year. Last time I did not have these effects when going off Oxy.

Last two months @ 10 mg's prn due to back disc injury. Stopped all Oxy after only a few 10 mg's prn last two months. Have not had any pain meds X 3 days.

I have extreme pain in my back. The runs, no need to write what that means...If I am not near a bathroom, out of luck. My groin and legs feel as if they are on fire. Have not been able to lay at all. Hips. Pelvic, back. I feel like I was hit by a mac truck. My doctor gave me klonapin. It is at pharmacy but I cannot drive. I have elavil. 50 mg qhs and 10 mgs with Xannax q a.m. Helping some but I cannot think I am in so much pain with symptoms of only going off 10 mg prn. Is this normal? Can anyone tell me if they have experienced the same problem?





All times are GMT -7. The time now is 05:36 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!